Skip to Content

Anastrozole - is there any dangerous anastrazole side effect for the formulator?

Question is Closed
Report Favorite

Answers (1)

16 Mar 2010

Sorry, I am unsure what you mean by formulator?
Are you wanting to know if it is safe to be involved in the manufacturing process? If so you should be directing this question to the drug company that manufactures anastrozole - AstraZeneca.

All medicines have side-effects and risks but not everyone experiences them. It is up to you and your doctor to discuss the risks and benefits before making a decision to take the medicine.
Here is a link to the side-effects of Anastrozole.
http://www.drugs.com/sfx/anastrozole-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

After taking anastrozole for the 5 years, do the side effects reverse or are you stuck with them?

I have thinning, dry hair, sagging skin, joint pain, and back pain. I can tolerate most of these if I feel that the pain will subside and I will ...

1 answer 15 Jan 2013

Is it true the difference between arimidex and anastrozole is 20% lactose?Can't take generic brand?

ARIMIDEX (anastrozole) tablets for oral administration contain 1 mg of anastrozole, a non-steroidal aromatase inhibitor. It is chemically described ...

1 answer 11 Sep 2013

Anastrozole - Does Concerta have interaction with this pill?

Does this pill have this side effect I have been coughing and can not stop. Does concerta have an interaction with this pill.

1 answer 5 Jan 2014

Anastrozole - What are my risks if I decide not to take hormone therapy drugs after my surgery for?

... breast cancer? I simply do not want the side effects they will give me

4 answers 9 Apr 2014

I am confused ..read article stating anastrozole is a chemo drug...can't find info on it ??

I have been on it about 5 months. I had to wait about 3 months after mastectomy as I needed to level my warfarin first. I have many of the side ...

1 answer 27 May 2014